# SDR DALA2022092806342

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 46,695 hours, 33,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS BATTERY WAS DISCOVERED TO BE DISCHARGED. MAINTENANCE REPLACED THE POWER SUPPLY AT THE EMERGENCY LIGHT BATTERY PER B717 AMM 33-51. AIRCRAFT READY FOR SERVICE. TESTS OK. (LP #8940315)
